# SDR FDEA200810074256

- Difficulty date: October 7, 2008
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N5520
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CREASE BEAM, INB CHORD BS 755-BS 865 HEAVE SEVERAL TOOLING MARKS.  REMOVED AND REPLACED CREASE BEAM STA 755-865 IAW SRM 51-40-01,53-30-13 AND 51-20-01 MAJOR REPAIR NO FOLLOW-UP REQUIRED.
